# SDR CALA2014062300789

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,042 hours, 16,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD717010010
- Part serial: 73819
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT FWD ENTRY EMER LIGHT, FWD LT DOOR WAY LINING EMER LIGHT & FWD ESCAPE SLIDE EMER LIGHT ARE INOPERATIVE.  TROUBLESHOOTING REVEALED FAILED BATTERY PACK AT LOCATION STATION 322, WL 291, LBL7.  REMOVED PN AD-D717-01-100 SN 73819 & REPLACED WITH SN 146645 IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
